# SDR AU960597

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Worn
- Location: R Engine Cylinde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER EXHAUST VALVE GUIDES (3OFF) EXCESSIVELY WORN - VALVE GUIDES WERE WITHIN SERVICE LIMITS BUT WOULD NOT LAST TO THENEXT TOP END OVERHAUL
